A Caltech Library Service

A support price theorem for the continuous time model of capital accumulation

Takekuma, Shin-Ichi (1982) A support price theorem for the continuous time model of capital accumulation. Econometrica, 50 (2). pp. 427-442. ISSN 0012-9682. doi:10.2307/1912636.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We consider a model of capital accumulation and prove the existence of a support price path for the optimal path of capital accumulation. The considered model is a continuous time model of infinite horizon. Our problem is the so-called convex problem of optimal control without differentiability. We adopt the overtaking optimality criterion and prove the existence of a dual price path which supports the value function as well as the Hamiltonian function.

Item Type:Article
Related URLs:
URLURL TypeDescription ItemWorking Paper
Additional Information:© 1982 The Econometric Society. This paper is based on the author's paper [1979] and the author's Ph.D. dissertation [1979] submitted to the University of Rochester. under supervision of Professors L. M. Benveniste and L. W. McKenzie. The author is grateful to Professors L. W. McKenzie and L. M. Benveniste for their suggestions and encouragement. Also, the author would like to thank Professors J.-P. Aubin, W. A. Brock, E. Sheshinski, and an anonymous referee for their comments. Formerly SSWP 243.
Subject Keywords:Economic models, Mathematical functions, Utility functions, Continuous functions, Economic theory, Capital accumulation, Optimal control, Hamiltonian functions, Mathematical models, Existence theorems
Issue or Number:2
Record Number:CaltechAUTHORS:20171120-162354421
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83374
Deposited By: Jacquelyn Bussone
Deposited On:21 Nov 2017 00:35
Last Modified:15 Nov 2021 19:57

Repository Staff Only: item control page